Skip to main content

Log Correlations and Random Matrices

Searching for OpenAIRE data...


Extreme values of CUE characteristic polynomials: a numerical study

Author(s): Yan V Fyodorov, Sven Gnutzmann, Jonathan P Keating
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 51/46, 2018, Page(s) 464001, ISSN 1751-8113
DOI: 10.1088/1751-8121/aae65a

Variance of arithmetic sums and L-functions in q[t]

Author(s): Chris Hall, Jonathan P. Keating, Edva Roditty-Gershon
Published in: Algebra & Number Theory, Issue 13/1, 2019, Page(s) 19-92, ISSN 1937-0652
DOI: 10.2140/ant.2019.13.19

Moments of zeta and correlations of divisor‐sums: V

Author(s): Brian Conrey, Jonathan P. Keating
Published in: Proceedings of the London Mathematical Society, Issue 118/4, 2018, Page(s) 729-752, ISSN 0024-6115
DOI: 10.1112/plms.12196

On the Moments of the Moments of the Characteristic Polynomials of Random Unitary Matrices

Author(s): E. C. Bailey, J. P. Keating
Published in: Communications in Mathematical Physics, 2019, ISSN 0010-3616
DOI: 10.1007/s00220-019-03503-7

A representation of joint moments of CUE characteristic polynomials in terms of Painlevé functions

Author(s): Estelle Basor, Pavel Bleher, Robert Buckingham, Tamara Grava, Alexander Its, Elizabeth Its, Jonathan P Keating
Published in: Nonlinearity, Issue 32/10, 2019, Page(s) 4033-4078, ISSN 0951-7715
DOI: 10.1088/1361-6544/ab28c7

Twin prime correlations from the pair correlation of Riemann zeros

Author(s): J P Keating, D J Smith
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 52/36, 2019, Page(s) 365201, ISSN 1751-8113
DOI: 10.1088/1751-8121/ab3521

Ergodic Decomposition for Inverse Wishart Measures on Infinite Positive-Definite Matrices

Author(s): Theodoros Assiotis
Published in: Symmetry, Integrability and Geometry: Methods and Applications, 2019, ISSN 1815-0659
DOI: 10.3842/SIGMA.2019.067

On a gateway between the Laguerre process and dynamics on partitions

Author(s): Theodoros Assiotis
Published in: Latin American Journal of Probability and Mathematical Statistics, Issue 16/2, 2019, Page(s) 1055, ISSN 1980-0436
DOI: 10.30757/alea.v16-38

Variance of sums in arithmetic progressions of divisor functions associated with higher degree L-functions in q[t]

Author(s): Edva Roditty-Gershon, Chris Hall, Jonathan P. Keating
Published in: International Journal of Number Theory, 2019, Page(s) 1-18, ISSN 1793-0421
DOI: 10.1142/s1793042120500529

Determinantal Structures in Space-Inhomogeneous Dynamics on Interlacing Arrays

Author(s): Theodoros Assiotis
Published in: Annales Henri Poincaré, Issue 21/3, 2020, Page(s) 909-940, ISSN 1424-0637
DOI: 10.1007/s00023-019-00881-5